American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14L17) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Rikard Bøgvad. Splitting of the direct image of sheaves under the Frobenius. Proc. Amer. Math. Soc. 126 (1998) 3447-3454. MR 1622797.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Arjeh M. Cohen and Bruce N. Cooperstein. Lie incidence systems from projective varieties. Proc. Amer. Math. Soc. 126 (1998) 2095-2102. MR 1443819.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Zensho Nakao. Polynomial group laws. II . Proc. Amer. Math. Soc. 80 (1980) 196-200. MR 577743.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] David E. Radford. On an analog of Lagrange's theorem for commutative Hopf algebras . Proc. Amer. Math. Soc. 79 (1980) 164-166. MR 565330.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] William C. Waterhouse. Subgroups of $ax+b$ and the splitting of triangular group schemes . Proc. Amer. Math. Soc. 79 (1980) 520-522. MR 572293.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1